Allergan (Costa Rica) Style 120 Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
120-400 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/10/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Hcp confirmed rupture, reported capsular contracture baker grade ii.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b3, b5, d6b, g2, h6.